# SDR AALA20171113010

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 13,173 hours, 4,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. INTERCOSTAL CRACKED AT CLIP NUT HOLE, BETWEEN STATION 312 AND 328 FLOORBEAMS AT LBL 45. INSTALLED NEW INTERCOSTAL PER DRAWING 141A5400 AND AARD 51-00-05-1.
